Are you a chronic patient of backache or migraine? Is your Panadol tablet not giving you pain relief? If yes, you should try Panadol Extend to live a pain-free life.
Panadol Extend is a sustained-release paracetamol formulation that delivers gentle and long-lasting relief. It can relieve pain linked with osteoarthritis, backaches, mild to moderate joint and muscular aches such as sprains, strains, and sports injuries for up to 8 hours.
What is Panadol Extend Price in Pakistan?
The price of a pack of Panadol Extend is Rs. 115, which consists of 20 tablets (2 x 10’s) in each pack.
What is the Composition of Panadol Extend?
The following active components make up Panadol Extend:
- Paracetamol = 665 mg
What are the Uses of Panadol Extend?
For the treatment of mild to moderate pain, particularly pain caused by osteoarthritis (OA), as well as the reduction of muscular aches and pain, such as backache. Suitable for headaches, migraines, dysmenorrhea, toothache, and post-dental pain. For pain and fever relief following immunizations, treating symptoms of the common cold (e.g., sore throat), and fever relief.
Panadol Extend is designed for 8 hours of relief from back and pain:
- Muscular aches such as sprains, strains and sports injuries
- Joint pains
What are the Drug Interactions of Panadol Extend?
The anticoagulant effect of warfarin and other coumarins may be augmented by regular daily use of paracetamol, with an increased risk of bleeding; single doses have no impact.
What are Contra-indications of Panadol Extend?
Panadol Extend is contraindicated in patients with a previous history of hypersensitivity to paracetamol or excipients.
This drug is not recommended for individuals who have serious heart disease, alcoholism (alcohol dependency), a body mass index (BMI) less than 30, renal (kidney) or hepatic (liver) impairment, malnutrition, dehydration, or anemia (lower than normal amount of red blood cells in the blood).
Consult your doctor or pharmacist if your symptoms continue. Panadol Extend includes acetaminophen with a long half-life (paracetamol). Take no other acetaminophen (paracetamol)-containing medications concurrently.
What are the Side Effects of Panadol Extend?
Panadol Extend has almost no side effect when used in the recommended doses. Rashes on the skin and other allergic responses are uncommon.
What is the Dosage of Panadol Extend?
To be taken orally. Panadol Extend can be used 3 times per day (every 6-8 hours) at an adult dose of 2 tablets per dosing. Maximum of six tablets in a 24-hour period. Every 24 hours, a total of 4 g of paracetamol is administered.
It is not recommended for children under 12 years.
How to Store Panadol Extend?
Here are the storage conditions for Panadol Extend;
- Store the medicine in a cool and dry place.
- Store it below 30ºC
- Keep the medicine away from sunlight and children’s reach.
What are the Precautions about Panadol Extend?
Serious skin responses are also possible when using this drug. Patients should be warned about the symptoms of such reactions and told to stop taking the drug right once if they arise. Patients who are hypersensitive or allergic to this drug should be advised not to take it. Patients should also provide their doctor with a detailed medical history, particularly if they have a history of liver problems or alcohol addiction, or if they have diabetes or another illness that requires them to avoid sugar. For further information, speak with your doctor.
What is Panadol Extend use for?
For the treatment of mild to moderate pain, particularly pain caused by osteoarthritis (OA), as well as the reduction of muscular aches and pain, such as backache. Suitable for headaches, migraines, dysmenorrhea, toothache, and post-dental pain.
What’s the difference between Panadol and Panadol Extend?
Panadol Extend is designed to provide 8 hours of relief from pain and discomfort, as opposed to 4-6 hours with regular Panadol. Panadol Extend, like other Panadol medicines, is safe to use with most medications when taken as indicated.